# SDR SWAA2014093032486

- Difficulty date: September 3, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW PRESS DECK WEB CRACKED AT BS 664 RBL 17.  REPAIRED WEB IAW EA.
